# SDR UALA2009011500169

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 70,189 hours, 11,492 cycles
- Engine: Pwa PW4060
- Engine time: 46,650 hours, 6,711 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CONSUMPTION IS TRENDING UP.  REPLACED NR 2 ENGINE FCOC.  RUN CHECK NORMAL, NO LEAKS.
